# SDR ASAA2013103196271

- Difficulty date: October 31, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,506 hours, 8,264 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER FWD WARNING DISPLAYED ON CAPTAINS ATTITUDE INDICATOR.  ACFT GROUNDED.  FOUND AFCS SYS A FCC DC CIRCUIT BREAKER OUT.  RESET CIRCUIT BREAKER IAW MM 20-60-01, DFCS CHANNEL A & B DFCS/AT CRU INTERFACE GRP 35 BITE CHECKED NORMAL.  DFCS LAND VERIFY GRP 49 BITE CHECKED NORMAL. HGS FCC/AT SENSOR TEST OPS CHECKED NORMAL IAW SMM 34-36-00.  ACFT REMAINS CAT IIIA.  AUTOLAND/HGS QUALIFIED.  STATUS SCREW REFLECTS.
